Florida Southern College Digital Repository

Boundary distributions with respect to Chebyshev's inequality

Show simple item record

dc.contributor.author Bias, Peter V.
dc.contributor.author Hedman, Shawn
dc.contributor.author Rose, David
dc.date.accessioned 2022-06-23T20:09:25Z
dc.date.available 2022-06-23T20:09:25Z
dc.date.issued 2010
dc.identifier.citation Bias, P. V., Hedman, S., & Rose, D. (2010). Boundary distributions with respect to Chebyshev's inequality. Journal of Mathematics and Statistics, 6(1), 47-51. https://doi.org/10.3844/jmssp.2010.47.51 en_US
dc.identifier.other https://doi.org/10.3844/jmssp.2010.47.51
dc.identifier.uri http://hdl.handle.net/11416/641
dc.description.abstract Variables whose distributions achieve the boundary value of Chebyshev's inequality are characterized and it is found that non-constant variables with this property are symmetric discrete with at most three values. Nevertheless, the bound of Chebyshev's inequality remains optimal for the class of continuous variables. en_US
dc.language.iso en_US en_US
dc.publisher Science Publications en_US
dc.subject Statistics en_US
dc.subject Variables (Mathematics) en_US
dc.subject Chebyshev’s inequality en_US
dc.title Boundary distributions with respect to Chebyshev's inequality en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search


Browse

My Account